I have been on MS Contin for about ten months now and I have never had any side effects until now. I think I know why the side effects are happening. A couple weeks ago I went in to get a refill of my ms contin. I usually get a generic brand called ratio morphine. This time I got a brand called PMS-Morphine Sulfate SR. The side effects started up about a week ago. My dad used to take percocet for fibromyalgia and he said if he got a certain brand it would make him really sick and it wouldn't work as well, when he switched back to his normal brand he did fine. The brand is the only thing that has changed so it's the only reason I can think of for the sudden appearence of the side effects. I just want to know if thats a possible reason and what I should do about it. I would also like to hear some opinions on another little annoyance. I take 45 mg three times a day, and the last time I got a refill the pharmacist gave me 270 15mg pills. I take three pills three times a day. I would way rather have 90 30mg pills and 90 15mg pills. I don't know why but it makes me nervous having that many pills around. Is there any reason why the pharmacist wouldn't want to give me 90 of each?